Is there anyone taking the Lyrica that it is causing major lower back pain? This pain is different from the fibro pain, this is like a urinary/kidney problem. Somewhere I read that Lyrica can cause that type of problem. That for some it is difficult to urinate, but still have the urge to go. I have to press on my bladder for relief. Any thoughts on this will be appreciated.
I know exactly what you are experiencing! I, too, have started taking Lyrica and have had lower back pain that is like a band radiating from one side to the other. I also have to push hard to urinate although I have the urge to go. I see that your post was back in January, but if you are still checking your comments, please write back! Good luck with your pain!
Last night I had the most exquisite pain in my tailbone. I felt as if I had been shot. I wanted to scream the pain was so sharp. I could barely breathe but prayed so hard it would stop & it slowly did. I had gone to bed, lying on my side & it hit like a ton of bricks. I rolled over on my back hoping a change in position would help but the pain remained way over a "10". I started Lyrica about a month ago & am wondering if this might be a side effect? My pain MD suspects fibromyalgia that is why I take the Lyrica. I also have the urinay problem mentioned. I am brand-new to this so any info would be greatly appreciated!
I have been having this pain for about 8 months. Now that I read this, I'm thinking it could be related to the Lyrica. It started on my left side in my back...it seemed like it was kidney pain. It spread to my right side and so then I had it on both sides in my back around my kidneys. Now it is a band that goes from my left to my right side in my back. The pain is getting worse but in very small increments. I had kidney scan but everything looks fine. I also started having bladder issues - urgency, frequency, incontinence. I'm taking medicine for that and it really helps. But seriously, after reading about Lyrica problems, I wonder...if the back pain and bladder issues are connected, and if I add that to the edema and weight gain, is it worth it to be on Lyrica. My greater fear is trying to get off of Lyrica.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.